So, its been a looong time since I posted on bubhub.
Quick summary is that I am 4dp3dt after a wonderful friend donated her eggs.
I have been on progynova 2 tablets three times daily for weeks, and last wednesday (7 days) I started progesterone 400mg pessaries three times daily.
I didn't really notice anything until 2 days ago, and since then have noticed increased lower pelvic cramping, lower abdominal bloating and fullness, and swollen bb's.
And of course ALL of these things can be side effects of either progesterone pessaries or real pregnancy.
The last FET I had was over a year ago (with my own eggs), and was unsuccessful. I don't remember having these side effects then. The previous transfer to that was fresh, and I had HEAPS of pregnancy signs (was BFN), but was on progesterone and HCG, so put it down to that. I had a MC at 8.5 weeks, and I honestly dont remember having any signs at all, despite progesterone support. My DS pregnancy was so long ago that I cant remember a lot, but I do remember thinking I was pregnant about 8-9 days after my fresh ET, and was.
Clearly its too early to POAS, so I am obsessing instead.
Those of you who use progesterone....how many of you had pregnancy signs on it, but had a BFN???